# SDR SCNA20231011233

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 63,579 hours, 33,829 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY. NEEDLE POSITION  L=1/ R=2. POSITION AT LOCKOUT WAS 1. NO ROLL WAS FELT. NO LAGGING. SPLIT WAS MINOR FLAPS WERE MOVED TO 5. NEEDLES STOPPED MOVING AT THIS POINT. MACH TRIM LIGHT ILLUMINATED(NUMBER 2).  PERFORMED FSEU BITE.MSG 27-52260.PERFORMED FIM TASK 27-51 # 820.REPLACED #8 SKEW SENSOR REF M/M 27-59-01.FAULTS CLEARED FLAPS OPERATE NORMALLY.
